# SDR SIMA20210417005

- Difficulty date: April 17, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR SKIN HAS A PREVIOUS BLEND (PAINTED OVER AND NOT ADDRESSED IN ADL) APPRX 12? FROM AFT EDGE, 24? FROM TOP-C/A-ACCOMPLISHED PERMANENT REPAIR OF CARGO DOOR EXTERNAL SKIN APPROX.. 12? FROM AFT EDGE AND 24? FROM TOP EDGE IAW EMB 145 SRM 52-30-01 RE ITEM 4 AND EMB 145 SRM 51-75-10 FOR REPAIR WITHOUT FINGERS
